# SDR CALA2025091909058

- Difficulty date: September 15, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 89,132 hours, 12,442 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START,  LEFT AFT ENT DOOR MSG DISPLAYED LEFT AFT ENTRY DOOR UPPER EICAS LEFT AFT ENTRY DOOR DISPLAYED. AFT LEFT ENTRY DOOR VERIFIED CLOSED AND TARGET NEAR PLACED ON MEL. VERIFIED DOOR L2 IS CLOSED ON INSIDE AND OUTSIDE HANDLE IS RECESSED AND IN PLACE.
